Le principe de huyghens dans le cas de quatre variables indépendantes

J. Hadamard Paris

TBD mathscidoc:1701.33682

Acta Mathematica, 49, (3), 203-244, 1927.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:46 uploaded by actaadmin ] [ 111 downloads ] [ 0 comments ]
@inproceedings{j.1927le,
  title={Le principe de huyghens dans le cas de quatre variables indépendantes},
  author={J. Hadamard},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203046523180391},
  booktitle={Acta Mathematica},
  volume={49},
  number={3},
  pages={203-244},
  year={1927},
}
J. Hadamard. Le principe de huyghens dans le cas de quatre variables indépendantes. 1927. Vol. 49. In Acta Mathematica. pp.203-244. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203046523180391.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved